# SDR IXXA20240510029

- Difficulty date: May 7, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 125,091 hours, 24,931 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO KRFD CREW REPORTED EXECUTING GO-AROUND DUE TO WIND SHEAR/UNSTABLE APP. ON FLAP RETRACTION EICAS LE SLAT SYM. EXTRA CONTROL FORCES RIGHT YOKE TO REMAIN LEVEL.  ATI QUICK REFERENCE HANDBOOK PROCEDURES COMPLIED WITH. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. ON ARRIVAL, THE AIRCRAFT WAS GROUNDED FOR CONDITIONAL INSPECTIONS AND ASSOCIATED MAINTENANCE. WORK IN PROGRESS.
